Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 5021 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed520    
    Printed29    
    Emailed0    
    PDF Downloaded59    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1998  |  Volume : 40  |  Issue : 1  |  Page : 70-72

Clozapine-induced Agranulocytosis and Use of G-CSF


1 Research Consultant, Schizophrenia Research Foundation (India), Plot R/7A, West Main Road, Chennai-600101, India
2 Consultant Paediatrician, Sundaram Medical Foundation, 4th Avenue, Shanthi Colony, Anna nagar (West), Chennai - 600 040, India

Correspondence Address:
T N Srinivasan
Research Consultant, Schizophrenia Research Foundation (India), Plot R/7A, West Main Road, Chennai-600101
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21494447

Rights and PermissionsRights and Permissions

Use of clozapine is attended with the serious though rare risk of agranulocytosis. Clozapineinduced agranulocytosis is reversible with the use of cytokines like granulocyte-colony stimulating factor (G-CSF). Reports of the haematological complication of clozapine have not been forthcoming from India though it has been in use for nearly three years. This report is on an young patient who developed total absence of granulocytes during the 4th month of treatment who was successfully treated with G-CSF.



[PDF]*

        

Print this article         Email this article